A non-harmonic fourier series

J. M. Hammersley American University, Washington, D.C., UK

TBD mathscidoc:1701.331070

Acta Mathematica, 89, (1), 243-260, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 914 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{j.1953a,
  title={A non-harmonic fourier series},
  author={J. M. Hammersley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137679711779},
  booktitle={Acta Mathematica},
  volume={89},
  number={1},
  pages={243-260},
  year={1953},
}
J. M. Hammersley. A non-harmonic fourier series. 1953. Vol. 89. In Acta Mathematica. pp.243-260. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137679711779.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved